# SDR CALA2014041490814

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 41,659 hours, 17,179 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, E, J
- Precautionary procedure: A

## Discrepancy

CAPTAIN DIVERTED DENVER DUE TO SMOKE IN CABIN.  LOUD NOISE & VIBRATION HEARD THEN STOPPED AS THEY WERE DIVERTING TO DENVER.  PERFORM AMM TASK 05-51-10-200-801C1 DUE TO REPORT OF SMOKE SMELL.  PFR SHOWS VENT EXTRACT FAULT 3 TIMES ON TAXI OUT.  EXTRACT VENT FAULT DISPLAYED.  VENT FAN 18HQ SEIZED, REPLACED VENT EXTRACT FAN.
